Feb 4, 2012
Hi,.. I started my meds in August 2011, my stool become green and Got used to it... suddenly the stool has gone back to its original color.. has this to do with the meds and is it nommal.. i have not changed the medication nor have i missed any dosage. I am on Atripla. SDG
| Response from Dr. Young
Hi SDG and thanks for posting.
I'm not aware of any effect that Atripla (or its component medications) have on stool color. It would seem to me that the fact that your stools are normal colored now is, well, normal. That's probably a good thing.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Sore On Mouth After Handjob Worried I Have HIV
- Swollen Lymph Nodes After Getting Fingered Worried I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Can Vaginal Disorders Cause Back Pain?
- Hep B Vaccine Nonconverter
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.